Posted by: sash | 2011-11-22

dark marks

Hi Doc
I have a strange thing happening where I have suddenly, quite overnight actually, developed dark marks on my forehead, kind of making a vertical line down the centre of my forehead. It''s not one line more patches that follow the same path. It looks like a scar and like I said the one day i had flawless skin the next I woke up to these marks on my head that don''t respond to bio oil. They''ve have now started appearing on either side of my nose and on the highest part of my nose (the bridge part). It''s terrible i don''t know what it is or what to do about it.
i''ve read that being on the pill caused pigmentation, but I have been on the pill for about 10 years it makes no sense that it should only start now. What do you think?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is possible that sun exposure and being on an oral contraceptive has caused chloasma. I suggest that you consult a dermatologist for an examination and skin evaluation. Once a proper diagnosis has been made, treatment can be determine.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.